Alert archive / Kansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 29, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 10, 2010, 3:42 PM CDT for Barber County, Pratt County, Kansas. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2010, 3:42 PM CDT (20:42 UTC)
- Expired
- May 10, 2010, 4:08 PM CDT
- In force
- 26 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Barber County, KS, Pratt County, KS
The radar
The Vance AFB radar (KVNX), 83 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 3:52 PM CDT | HAIL 1 | 7 Ne Medicine Lodge, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 12:36 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 575 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 531 m²/s²
- 0-3 km storm-relative helicity
- 603 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
836
WUUS53 KDDC 102042
SVRDDC
KSC007-151-102130-
/O.NEW.KDDC.SV.W.0029.100510T2042Z-100510T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
342 PM CDT MON MAY 10 2010
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BARBER COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN PRATT COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 430 PM CDT
* AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTHEAST OF LAKE CITY...AND MOVING NORTHEAST AT 55
MPH.
* LOCATIONS IMPACTED INCLUDE...
MEDICINE LODGE...
SAWYER...
ISABEL...
CAIRO...
MAINLY RURAL AREAS OF NORTHEASTERN BARBER AND SOUTHEASTERN PRATT
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3720 9866 3732 9883 3765 9863 3765 9845
3739 9845 3738 9838
TIME...MOT...LOC 2042Z 224DEG 49KT 3734 9866
WIND...HAIL 60MPH 1.50IN
$$
WRIGHT2 follow-up statements
206
WWUS53 KDDC 102100
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
400 PM CDT MON MAY 10 2010
KSC007-151-102130-
/O.CON.KDDC.SV.W.0029.000000T0000Z-100510T2130Z/
PRATT KS-BARBER KS-
400 PM CDT MON MAY 10 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
BARBER AND SOUTHEASTERN PRATT COUNTIES UNTIL 430 PM CDT...
AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF NASHVILLE...OR 7 MILES SOUTHEAST OF ISABEL...AND MOVING
NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN BARBER AND SOUTHEASTERN PRATT
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3731 9849 3737 9860 3757 9846 3751 9845
3739 9845 3738 9838
TIME...MOT...LOC 2100Z 230DEG 44KT 3741 9845
$$
WRIGHT350
WWUS53 KDDC 102108
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
408 PM CDT MON MAY 10 2010
KSC007-151-102118-
/O.CAN.KDDC.SV.W.0029.000000T0000Z-100510T2130Z/
PRATT KS-BARBER KS-
408 PM CDT MON MAY 10 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BARBER AND
SOUTHEASTERN PRATT COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 7 PM CDT.
LAT...LON 3731 9849 3737 9860 3757 9846 3751 9845
3739 9845 3738 9838
TIME...MOT...LOC 2108Z 230DEG 44KT 3747 9835
$$
WRIGHTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 12:37 PM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, May 10, 12:37 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 1237 PM CDT MON MAY 10 2010 .DISCUSSION... DAYS 1... EXTREMELY INTENSE SHORTWAVE TROUGH WILL PASS ACROSS THE CENTRAL AND SOUTHERN PLAINS TODAY INTO TONIGHT. SEVERE WEATHER POTENTIAL IS RATHER HIGH DESPITE THE COOL LOW LEVELS. HIGH BASED STORMS ALREADY DEVELOPING OVER SE CO UNDER THE 5H COLD POOLS AS IT MOVES EASTWARDS TOWARDS SW KS EARLIER TODAY. DPROG/DT MOVES THIS WAVE INTO SW KS BY 19Z WHERE IT WILL ENCOUNTER A SFC BOUNDARY/ERODING AND AREA OF ST WHICH IS PROGGED TO EXTEND FROM NEAR SCOTT CITY TO DODGE CITY TO NEAR COLDWATER. BETWEEN THIS ST/SFC BOUNDARY DWPTS HOVERED AROUND 60F AND SBCAPE ARE ALREADY GREATER THAN 2000J/KG BASED ON SPC MESOANAL. THIS WILL LIKELY BE THE AREA WHERE CONVECTION WILL INITIATE AND ALSO WILL BE THE MOST FAVORABLE AREA FOR STRONG TO SEVERE STORMS. CAPE DENSITIES WILL BE VERY HIGH GIVEN THE DRY ADIABATIC LAPSE RATES FROM 800 TO 450MB. LIFTED INDICES ARE EXPECTED TO BE AS LOW AS -11. SO EXPLOSIVE THUNDERSTORM DEVELOPMENT IS EXPECTED. LLVL SHEAR IS VERY IMPRESSIVE IN THIS REGION SO THE PREVIOUS SHIFTS THOUGHTS ABOUT TORNADOES STILL LOOKS ON TRACK FOR LATER THIS AFTERNOON. FURTHER SOUTH A FAST MOVING DRYLINE IS PROGGED TO BE IN THE BARBER/PRATT COUNTY AREA BY THE TIME THE CONVECTIVE TEMP IS REACHED. NAM/NCEP WRF ALSO SUPPORTS INITIATION IN THIS REGION WITH THE STORMS THEN QUICKLY EXITING OUR CWA EARLY THIS EVENING. BASED ON ALL THIS THE BETTER OPPORTUNITY FOR PCPN WILL BE MAINLY DURING THE AFTERNOON WITH THE STORMS EXITING THE AREA AFTER 00Z. WILL THEREFORE ADJUST THE LATE DAY POPS ACCORDINGLY AND USE THE PRE-1ST PERIOD IN THE ZONES TO COVER THIS UPCOMING EVENT. AS THESE STORMS RAPIDLY EXIT THE CWA AFTER 00Z A COLD FRONT WILL SURGE SOUTH ACROSS THE CWA EARLY TONIGHT. CLEARING SKIES AND CAA PROGGED BEHIND THIS FRONT SUGGESTS THE MET/MAV IS NOT TOO FAR OFF SO WILL STAY CLOSE TO GUIDANCE FOR LOWS TONIGHT. DAYS 2-7... A WARM ADVECTION PATTERN WILL DEVELOP LATE TUESDAY INTO TUESDAY NIGHT AS THE NEXT UPPER SYSTEM APPROACHES. A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE, ESPECIALLY IN OUR EASTERN AND NORTHEASTERN COUNTIES WHERE DEEP MOISTURE WILL BE LOCATED. THE SFC FRONT SHOULD BE JUST TO OUR SOUTH, SO SFC BASED HIGH-END SEVERE IS NOT LIKELY. THIS SYSTEM WILL EJECT TO OUR NORTH BY WEDNESDAY AND DRAG A COLD FRONT THROUGH SOUTHWEST KANSAS. THE EXACT TIMING OF THIS FRONT WILL DETERMINE HOW WARM IS GETS. A FASTER FRONTAL MOVEMENT WOULD KEEP 40S/50S IN OUR NORTH WITH 80S IN OUR SOUTH. HOWEVER IF THE FRONT SLOWS, THEN OUR ENTIRE FCST AREA COULD BE IN THE 80S. STORM CHANCES WILL ALSO DEPEND ON THE FRONTAL TIMING. IT APPEARS NOW THAT THE BEST CHANCE WILL BE IN OUR SOUTHEAST WHERE RICH GULF MOISTURE IS MOST LIKELY TO RESIDE. GIVEN THE EXPECTED STRONG SHEAR AND MODERATE TO HIGH CAPE IN OUR SOUTHEAST CORNER, SEVERE WEATHER IS CERTAINLY POSSIBLE. THE NEXT CHANCE OF STORMS WILL BE LATE FRIDAY INTO SATURDAY AS THE NEXT UPPER SYSTEM APPROACHES. && .PRELIMINARY POINT TEMPS/POPS... DDC 45 73 57 83 / 10 0 20 10 GCK 43 71 49 75 / 0 0 20 0 EHA 44 75 53 78 / 0 0 10 0 LBL 45 76 58 82 / 0 0 10 10 HYS 46 68 49 66 / 20 0 30 20 P28 50 77 64 86 / 30 0 20 40 && .DDC WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ074>078- 084>088. RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ074>078- 084>088. && FN18/24
Hazardous weather outlook, May 10, 4:49 AM CDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 449 AM CDT MON MAY 10 2010 KSZ030-031-043>046-061>066-079-111000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-EDWARDS- 449 AM CDT MON MAY 10 2010 /349 AM MDT MON MAY 10 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND NORTH OF THE ARKANSAS RIVER AFTER 12 PM CDT...AS A VERY INTENSE STORM SYSTEM ENTERS SOUTHWEST KANSAS. ATMOSPHERIC INSTABILITY WILL INCREASE BY MIDDAY ALONG WITH LOW LEVEL WIND SHEAR. THESE INGREDIENTS WILL SUPPORT THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS CAPABLE OF HAIL UP TO HALF DOLLAR SIZE AND ISOLATED TORNADOES. THE GREATEST THREAT FOR ISOLATED TORNADOES WILL MOST LIKELY BE ALONG AND NORTH OF THE ARKANSAS RIVER TO THE INTERSTATE 70 CORRIDOR...AND BETWEEN 2 PM AND 6 PM CDT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL INCREASE WEDNESDAY AS A COLD FRONT MOVES INTO WESTERN KANSAS. AT THIS TIME...THE GREATEST THREAT FOR STRONG TO SEVERE STORMS WILL BE ACROSS SOUTH CENTRAL KANSAS MAINLY EAST OF A LARNED TO COLDWATER LINE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL MOST LIKELY BE NEEDED BEGINNING AROUND NOON CDT TODAY. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ074>078-084>088-111000- STANTON-GRANT-HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE-CLARK- 449 AM CDT MON MAY 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT HIGH WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY AFTERNOON HOURS AS A VERY INTENSE STORM SYSTEM MOVES INTO SOUTHWEST KANSAS. SOUTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH WITH PEAK WIND GUSTS EXCEEDING 60 MPH AT TIMES...ESPECIALLY BETWEEN 2 PM AND 6 PM CDT. A HIGH WIND WARNING IS IN EFFECT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL INCREASE WEDNESDAY AS A COLD FRONT MOVES INTO WESTERN KANSAS. AT THIS TIME...THE GREATEST THREAT FOR STRONG TO SEVERE STORMS WILL BE ACROSS SOUTH CENTRAL KANSAS MAINLY EAST OF A LARNED TO COLDWATER LINE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS, LAW ENFORCEMENT, AND EMERGENCY MANAGEMENT ARE ENCOURAGED TO REPORT ANY STRUCTURAL WIND DAMAGE SHOULD IT OCCUR LATER THIS AFTERNOON. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ080-081-089-090-111000- KIOWA-PRATT-COMANCHE-BARBER- 449 AM CDT MON MAY 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL INCREASE WEDNESDAY AS A COLD FRONT MOVES INTO WESTERN KANSAS. AT THIS TIME...THE GREATEST THREAT FOR STRONG TO SEVERE STORMS WILL BE ACROSS SOUTH CENTRAL KANSAS MAINLY EAST OF A LARNED TO COLDWATER LINE. .SPOTTER INFORMATION STATEMENT... && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC UMSCHEID
In the hours before
Local storm report, May 10, 2:02 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
202 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM NON-TSTM WND GST HOLCOMB 37.99N 100.99W
05/10/2010 M56.00 MPH FINNEY KS BROADCAST MEDIA
REPORT FROM THE KSN WXLAB AT HOLCOMB MIDDLE SCHOOL.
0135 PM NON-TSTM WND GST LIBERAL 37.04N 100.94W
05/10/2010 M61.00 MPH SEWARD KS AWOS
&&
18Local storm report, May 10, 2:13 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
213 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM TSTM WND GST 6 E SCOTT CITY 38.48N 100.80W
05/10/2010 E60 MPH SCOTT KS NWS EMPLOYEE
&&
JFINCHLocal storm report, May 10, 2:15 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
215 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM NON-TSTM WND GST 2 NW GARDEN CITY 38.00N 100.89W
05/10/2010 E65 MPH FINNEY KS TRAINED SPOTTER
ESTIMATED WIND GUST BETWEEN 60 AND 70 MPH. TWO TO THREE
INCH TREE BRANCHES DOWN.
&&
MSCOTTLocal storm report, May 10, 2:20 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
220 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL 5 SSW WINDTHORST 37.71N 99.67W
05/10/2010 E1.00 INCH FORD KS PUBLIC
&&
JFINCHLocal storm report, May 10, 2:50 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
250 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM HAIL 6 WNW FRIEND 38.28N 101.02W
05/10/2010 E1.00 INCH SCOTT KS PUBLIC
HAIL LASTED 20 MINUTES.
&&
GERARDLocal storm report, May 10, 3:00 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
300 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM TSTM WND GST 7 N HOLCOMB 38.09N 100.99W
05/10/2010 E60.00 MPH FINNEY KS EMERGENCY MNGR
WINDS ESTIMATED BETWEEN 55 AND 65 MPH.
&&
18The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 3:41 AM CDT | High Wind Warning | DDC | Clark, Finney, Ford, Grant, Gray, Hamilton and 7 more | 15 hr |
| May 10, 12:47 PM CDT | Special Weather Statement | DDC | Hamilton, Kearny | 58 min |
| May 10, 1:14 PM CDT | Special Weather Statement | DDC | Ford | 46 min |
| May 10, 1:47 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Scott | 43 min |
| May 10, 2:14 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa | 46 min |
| May 10, 2:24 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 28 min |
| May 10, 2:33 PM CDT | Tornado Warning | DDC | Edwards, Ford, Hodgeman, Kiowa | 27 min |
| May 10, 3:11 PM CDT | Tornado Warning | DDC | Ness | 34 min |
| May 10, 3:16 PM CDT | Tornado Warning | DDC | Barber, Comanche | 29 min |
| May 10, 3:20 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 40 min |
| May 10, 3:22 PM CDT | Tornado Warning | DDC | Barber, Pratt | 23 min |
| May 10, 3:46 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush | 44 min |
| May 10, 4:12 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 33 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.